Social Anxiety Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
Hello. This is my first post here, and I am hoping to get some relief from my struggle. I have always had social anxiety, but it progressively got worse throughout high school. Finally, during my freshman year I decided to take prozac, as advised by a psychologist. It helped, but the side effects(foggy feeling, constant fatigue, low sex-drive) made it not worth it. I took a break from the medication and took Lexapro about a year later. Then a couple months after that I took Wellbutrin.

While I understand the medications are not supposed to have long term effects, I feel that they have had some on me. I feel that I did not taper off the medications slowly enough and somehow shocked my nervous system permanently. Now I have anxiety in all social situations, not just the ones that led me to take the medication in the first place. This constant anxious feeling in my chest, as well as the fatigue, is truly ruining my life. I have began to eat organic foods and a multivitamin, but I need some advice as to what my next step should be. I also hope someone could tell me what happened to me?
 
1 - 1 of 1 Posts
Top